Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 86, NWS Jacksonville, FL

June 3, 2015Nassau County, Florida; Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 3, 2015, 3:46 PM EDT for Nassau County, Florida; Camden County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 3, 2015, 3:46 PM EDT (19:46 UTC)
Expired
Jun 3, 2015, 4:15 PM EDT
In force
29 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:40 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 3, 3:40 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 PM EDT WED JUN 3 2015

...STRONG TO SEVERE THUNDERSTORMS OVER SOUTHEAST GEORGIA AND I-75
CORRIDOR THIS AFTERNOON AND EARLY EVENING...

.CURRENTLY...
AFTERNOON SURFACE ANALYSIS DEPICTS A STATIONARY FRONTAL BOUNDARY
EXTENDING FROM THE COASTAL CAROLINAS SOUTHWESTWARD TO CENTRAL
GEORGIA. ALOFT...AN UPPER LEVEL LOW OVER THE SOUTHERN
APPALACHIANS IS STARTING TO NUDGE EASTWARD...WITH AN ASSOCIATED
POSITIVE VORTICITY LOBE MOVING ACROSS SOUTHEAST GEORGIA. AHEAD OF
THIS FEATURE...LAPS ANALYSIS DEPICTS CAPE VALUES NEAR 3000 J/KG
FOR LOCATIONS NORTH OF INTERSTATE 10. THUNDERSTORM ACTIVITY HAS
BEEN NUMEROUS ALONG COASTAL SOUTHEAST GA...WITH STRONG TO SEVERE
ACTIVITY DEVELOPING ALONG THE ALTAMAHA RIVER IN ADVANCE OF THE
FRONTAL BOUNDARY. SOUTH OF I-10...EXTENSIVE MID-LEVEL DRY AIR AND
SUBSIDENCE IS LIMITING CUMULUS UPDRAFT DEVELOPMENT...WITH THE GULF
COAST SEA BREEZE STRUGGLING TO DEVELOP OVER THE FL BIG BEND.
OUTSIDE OF THUNDERSTORM ACTIVITY...TEMPERATURES WERE GENERALLY IN
THE MID 80S...WITH DRY AIR MIXING DOWN TO THE SURFACE AND BRINGING
DEWPOINTS DOWN INTO THE LOW/MID 60S IN NORTHEAST FL.

.NEAR TERM (THIS AFTERNOON THROUGH TONIGHT)...
HIGH RESOLUTION SHORT TERM GUIDANCE SUGGESTS THAT INTERSTATE 10
AND POINTS NORTHWARD THROUGH THE OKEFENOKEE SWAMP AND INLAND
SOUTHEAST GA WILL BE THE FOCAL POINT FOR STRONG TO POSSIBLY
ISOLATED SEVERE THUNDERSTORM DEVELOPMENT THROUGH THE EARLY EVENING
HOURS. MID-LEVEL DRY AIR WILL ENHANCE THE THREAT FOR WET
MICROBURSTS...WITH DAMAGING WIND GUSTS BEING THE PRIMARY THREAT
ALONG WITH POSSIBLE HAIL WITHIN PULSING STORMS. AS MESOSCALE
BOUNDARIES COLLIDE WITH THE GULF COAST SEA BREEZE...WE EXPECT
ACTIVITY TO DEVELOP LATE THIS AFTERNOON THROUGH THE EARLY TO MID
EVENING HOURS ALONG THE I-75 CORRIDOR NORTH...WITH A FEW WET
MICROBURSTS POSSIBLE IN THESE AREAS THROUGH EARLY EVENING. THE
STORM PREDICTION CENTER HAS PLACED AREAS ALONG AND NORTH OF I-10
IN A MARGINAL RISK FOR SEVERE THUNDERSTORM DEVELOPMENT THROUGH
THIS EVENING.

ACTIVITY MAY LINGER THROUGH AROUND MIDNIGHT FOR INLAND SOUTHEAST
GA AS THE FRONTAL BOUNDARY SETTLES NEAR THE ALTAMAHA RIVER. SOME
LOW STRATUS AND FOG IS POSSIBLE DURING THE PREDAWN AND EARLY
MORNING HOURS IN SOUTHEAST GA...BUT CONFIDENCE WAS TOO LOW TO
INCLUDE IN THE FORECAST GRIDS. DEBRIS CLOUDS WILL OTHERWISE
GRADUALLY DISSOLVE OVERNIGHT...ALLOWING LOWS TO FALL TO THE MID
60S INLAND...RANGING TO THE LOWER 70S IN COASTAL LOCATIONS.

.SHORT TERM...THURSDAY THROUGH SATURDAY... A SHORTWAVE MOVING
THROUGH THE GREAT LAKES STATES WILL NUDGE THE PERSISTENT UPPER AIR
LOW OVER THE SOUTHERN APPALACHIANS EASTWARD. THIS WILL RESULT IN THE
FRONTAL BOUNDARY BECOMING STATIONARY OVER OUR REGION...AS HIGH
PRESSURE EXPANDS SOUTHWARD DOWN THE SOUTHEASTERN SEABOARD. LOW-LEVEL
FLOW WILL BECOME NORTHEASTERLY...WHILE MID-LEVEL DRY AIR FILTERS
OVER MUCH OF THE REGION AS THE UPPER LOW DEPARTS INTO THE CAROLINAS.
WE EXPECT SCATTERED CONVECTION TO DEVELOP OVER INLAND SOUTHEAST GA
DURING THE LATE MORNING HOURS...WITH ACTIVITY FOCUSING WEST OF
INTERSTATE 95 IN NORTHEAST FL DURING THE AFTERNOON HOURS. MID-LEVEL
TEMPERATURES WILL WARM SLIGHTLY WITH THE DEPARTURE OF THE UPPER
LOW...AND THUS ONLY A FEW STRONG STORMS ARE ANTICIPATED BY LATE
AFTERNOON. HIGHS INLAND WILL REACH THE UPPER 80S T0 NEAR 90...WITH
LOW/MID 80S ALONG THE COAST AS NORTHEAST WINDS DEVELOP DURING THE
AFTERNOON.

THURSDAY NIGHT THROUGH SATURDAY... GENERAL PATTERN SHOWN BY GFS IS A
MEAN MID LEVEL TROUGH OVER THE REGION THU NIGHT INTO FRI WITH A
LARGE BLOCKING RIDGE OVER THE S CENTRAL CONUS. THE TROUGH MAY SLIP A
BIT SWD ON SATURDAY. MAINLY EXPECT DIURNAL CONVECTION PATTERN WITH
MOISTURE LEVELS LOOKING FAIRLY TYPICAL FOR EARLY JUNE...WITH PWAT
NEAR 1.4 TO 1.6 INCHES. WEAK NE TO E LOW LEVEL FLOW WILL TEND TO
FAVOR INLAND CONVECTION BUT FLOW IS WEAK ENOUGH THAT E COAST HAS A
CHANCE TO TRIGGER SHOWERS/STORMS AS WELL. SO FOR FRIDAY AND
SATURDAY...WILL CONTINUE WITH ISOLD TO SCT MAINLY AFTN SHOWERS AND
STORMS. DRY AIR IN THE MID LEVELS MAY RESULT IN AN ISOLD RISK FOR
STRONG/LOCALLY SEVERE DOWNBURST WIND POTENTIAL BOTH FRI AND SAT.
HIGH TEMPERATURES WILL RANGE FROM THE MID 80S COAST TO THE LOWER 90S
WELL INLAND.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...A BROAD MID-UPPER TROUGH
WILL BE OVER THE REGION SUNDAY BUT WEAKENS BY LATE MONDAY. BROAD
RIDGE BRIEFLY EXPECTED TO BUILD IN BY TUESDAY ONLY TO WEAKEN AGAIN
BY WEDNESDAY AS BROAD MID/UPPER TROUGH ONCE AGAIN DEVELOPS OVER THE
ERN CONUS...ALLOWING MID LEVEL RIDGING TO RETROGRADE TO THE CENTRAL
CONUS. PREVAILING FLOW IS ELY SUNDAY AND THEN BEGINS TO TRANSITION
MONDAY THROUGH WEDNESDAY TO S AND SW AS LOW LEVEL TROUGHING /WEAK
SFC FRONT MOVES TO THE APPALACHIANS AND MID ATLC STATES. DRY AIR IN
THE MID AND UPPER LEVELS WILL LIMIT DAILY CONVECTION TO AT LEAST
SCATTERED COVERAGE EACH DAY...AND PERHAPS BE LOWER COVERAGE THAN
THAT BUT WILL WAIT FOR MORE CONTINUITY BEFORE CUTTING BACK POPS.
TEMPERATURES WILL BE NEAR CLIMO.

&&

.AVIATION...
VICINITY SHOWERS AND VFR CIGS WILL PREVAIL AT SSI THROUGH AROUND
21Z. WE EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP NEAR THE DUVAL
COUNTY TERMINALS AFTER 20Z...WITH PERIODS OF MVFR OR POSSIBLE IFR
CONDITIONS THROUGH 24Z. VFR WILL LIKELY PREVAIL THROUGH AROUND 21Z
AT GNV...WITH SHOWERS AND THUNDERSTORMS DEVELOPING TOWARDS 22Z/23Z
AND POSSIBLY PERSISTING INTO THE EARLY EVENING HOURS. GUSTY WINDS
OVER 25 KNOTS ARE POSSIBLE WITH ANY STRONGER ACTIVITY THAT
DEVELOPS. OTHERWISE...VFR CONDITIONS WILL PREVAIL AT SGJ. RESIDUAL
SHOWERS WILL REMAIN POSSIBLE AT THE DUVAL COUNTY TERMINALS AND GNV
THROUGH AROUND MIDNIGHT.

&&

.MARINE...
A WIND SURGE EARLY THIS EVENING WILL BRING SUSTAINED SOUTHEAST
WIND SPEEDS UP TO NEAR 15 KNOTS...WITH SPEEDS SUBSIDING AFTER
MIDNIGHT. ONSHORE WINDS WILL PREVAIL THROUGH THURSDAY NIGHT WITH
SPEEDS BELOW 15 KNOTS...AND THEN WILL SHIFT TO A MORE NORTHERLY
DIRECTION BY EARLY FRIDAY AS LOW PRESSURE DEVELOPS OFF THE
CAROLINA COAST. THIS LOW PRESSURE CENTER WILL THEN MOVE EASTWARD
DURING THE WEEKEND...KEEPING A LIGHT AND MAINLY ONSHORE WIND
PATTERN IN PLACE...WITH SEAS GENERALLY IN THE 2-4 FOOT RANGE.

RIP CURRENTS: LOW RISK CONTINUES THROUGH THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  87  68  89 /  60  40  30  30
SSI  72  82  72  84 /  40  20  10  20
JAX  67  86  70  87 /  20  30  10  30
SGJ  70  84  73  86 /  10  10  10  20
GNV  67  90  69  91 /  40  40  30  30
OCF  68  90  70  90 /  40  40  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

NELSON/SHASHY/WALKER
Hazardous weather outlook, Jun 3, 1:45 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT WED JUN 3 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-041745-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
145 PM EDT WED JUN 3 2015

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH EARLY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY
EVENING HOURS...WITH ACTIVITY ALONG COASTAL SOUTHEAST GEORGIA
EARLY THIS AFTERNOON EXPANDING INLAND AND BECOMING FOCUSED ALONG
THE INTERSTATE 75 CORRIDOR BY THE EARLY EVENING HOURS. STRONGER
ACTIVITY WILL BE CAPABLE OF PRODUCING STRONG AND POSSIBLY DAMAGING
WIND GUSTS...FREQUENT LIGHTNING STRIKES...AND SMALL HAIL. ACTIVITY
MAY LINGER WELL INTO THE EVENING HOURS AT INLAND LOCATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE
EXPECTED EACH DAY. THE BEST COVERAGE OF STORMS WILL BE GENERALLY
WEST OF THE I-95 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON DEPENDING
ON THE EXTENT OF SEVERE THUNDERSTORM COVERAGE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, Jun 3, 1:14 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
114 PM EDT WED JUN 3 2015

GAZ154-166-031745-
COASTAL CAMDEN GA-COASTAL GLYNN GA-
114 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GLYNN AND
NORTHEASTERN CAMDEN COUNTIES UNTIL 145 PM EDT...

AT 113 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BRUNSWICK. THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION...JEKYLL ISLAND...SEA
ISLAND...COUNTRY CLUB ESTATES AND DOVER BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3115 8136 3113 8139 3113 8136 3112 8141
      3108 8140 3104 8143 3106 8147 3105 8147
      3106 8151 3103 8145 3099 8148 3099 8150
      3103 8162 3117 8158 3120 8155 3119 8153
      3121 8154 3127 8146 3121 8132
TIME...MOT...LOC 1713Z 302DEG 3KT 3115 8151

WALSH
Special weather statement, Jun 3, 1:48 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
148 PM EDT WED JUN 3 2015

GAZ133-135-031830-
JEFF DAVIS GA-APPLING GA-
148 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFF DAVIS AND
NORTHWESTERN APPLING COUNTIES UNTIL 230 PM EDT...

AT 148 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAZLEHURST...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HAZLEHURST...GRAHAM...PLANT HATCH...GRAYS LANDING AND PINE GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3197 8243 3196 8240 3196 8238 3194 8238
      3194 8234 3191 8229 3172 8251 3192 8268
      3193 8259 3196 8256 3196 8253 3195 8249
      3196 8248 3197 8250
TIME...MOT...LOC 1748Z 314DEG 6KT 3194 8255

SHASHY
Special weather statement, Jun 3, 3:08 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT WED JUN 3 2015

GAZ165-166-032000-
COASTAL CAMDEN GA-INLAND CAMDEN GA-
308 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CAMDEN COUNTY UNTIL 400
PM EDT...

AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOODBINE...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...WOODBINE...KINGS BAY BASE...COLESBURG...
CUMBERLAND ISLAND AND HARRIETTS BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3087 8142 3083 8147 3085 8155 3083 8150
      3082 8149 3083 8151 3081 8152 3081 8150
      3072 8162 3073 8162 3074 8172 3087 8189
      3103 8191 3090 8151 3087 8150 3089 8150
      3091 8149 3088 8141
TIME...MOT...LOC 1908Z 302DEG 7KT 3091 8177

HESS
Local storm report, Jun 3, 3:11 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     3 NE HAZLEHURST         31.90N 82.57W
06/03/2015                   JEFF DAVIS         GA   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN NEAR UVALDA HWY

&&

AWALKER
Special weather statement, Jun 3, 3:28 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT WED JUN 3 2015

FLZ024-124-032000-
COASTAL NASSAU FL-INLAND NASSAU FL-
328 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU COUNTY UNTIL
400 PM EDT...

AT 328 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KINGSLAND...MOVING SOUTHEAST AT 10 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
YULEE AND KINGS FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3058 8162 3056 8166 3060 8191 3079 8186
      3079 8179 3076 8178 3078 8177 3074 8172
      3074 8167 3075 8168 3075 8166 3073 8165
      3073 8163 3074 8163 3073 8160 3072 8160
      3071 8154 3072 8153
TIME...MOT...LOC 1928Z 298DEG 8KT 3077 8173

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:53 PM EDTSpecial Weather StatementJAXSuwannee52 min
Jun 2, 10:04 PM EDTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee86 min
Jun 3, 3:28 PM EDTSpecial Weather StatementJAXNassau32 min
Jun 3, 3:59 PM EDTSpecial Weather StatementJAXDuval46 min
Jun 3, 4:16 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau59 min
Jun 3, 4:21 PM EDTSpecial Marine WarningJAX114 min
Jun 3, 5:19 PM EDTSpecial Weather StatementJAXDuval41 min
Jun 3, 6:00 PM EDTSpecial Weather StatementJAXClay45 min
Jun 3, 1:14 PM EDTSpecial Weather StatementJAXGlynn31 min
Jun 3, 1:48 PM EDTSpecial Weather StatementJAXJeff Davis42 min
Jun 3, 1:53 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis37 min
Jun 3, 3:08 PM EDTSpecial Weather StatementJAXCamden52 min
Jun 3, 3:15 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton30 min
Jun 3, 4:10 PM EDTSpecial Weather StatementJAXWayne50 min
Jun 3, 4:32 PM EDTSpecial Weather StatementJAXWayne28 min
Jun 3, 4:54 PM EDTAreal Flood AdvisoryJAXWayne96 min
Jun 3, 5:04 PM EDTSpecial Weather StatementJAXWayne41 min
Jun 3, 5:17 PM EDTSevere Thunderstorm WarningJAXAppling, Pierce, Wayne28 min
Jun 3, 5:45 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Pierce, Wayne30 min
Jun 3, 5:49 PM EDTAreal Flood AdvisoryJAXAppling, Wayne116 min
Jun 3, 6:16 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Wayne44 min
Jun 3, 7:04 PM EDTSpecial Weather StatementJAXBrantley41 min
Jun 3, 7:25 PM EDTSpecial Weather StatementJAXBrantley50 min
Jun 3, 7:27 PM EDTSpecial Weather StatementJAXAtkinson48 min
Jun 3, 7:29 PM EDTAreal Flood AdvisoryJAXAtkinson, Coffee, Ware91 min
Jun 3, 7:31 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn44 min
Jun 3, 7:38 PM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Echols52 min
Jun 3, 7:43 PM EDTSpecial Weather StatementJAXWare47 min
Jun 3, 7:54 PM EDTAreal Flood AdvisoryJAXBrantley, Camden, Glynn96 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.